# SDR J6BA202501200019

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 47,291 hours, 40,032 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: FLAP FAIL EVENTC: AD 2009-06-12/10, CREW RESETFULL FLAP AD EVALUATION DUE WITHIN 10 CYCLES DUE 40040 TACFLAP FAIL AT ZERO DEGREES.AT 3000 FT SPEED 195KTS.      (FLIGHT 3915)  RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE BY MCC.
